# SDR CALA9601463

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 652172633
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AILERON TAB UPPER SURFACE HAS A SMALL AREA OF DELAMINATION AND SEVERAL DENTS.  PERFORMED HOT BOND REPAIR PER SRM 51-40-6.
